MathSciNet Relay Station
MathSciNet bibliographic data
MR1411270 (98c:60055) 60H07 (60G55 60G57 60K35)
Picard, Jean Formules de dualité sur l'espace de Poisson. (French) [Duality formulas on the Poisson space] Ann. Inst. H. Poincaré Probab. Statist. 32 (1996), no. 4, 509–548.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement